# SDR SWAA2022022164211

- Difficulty date: January 25, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737*
- Aircraft serial: 30236
- Aircraft time: 60,283 hours, 37,501 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS540 S-26R WL153. MARKED / [01] REMOVED PANEL 191CR TO FOM IAW AMM 53-51-21-000-803.;[02] VERIFIED APPLICABILITY IAW SRM 53-00-03-1A-1;CRAK .500 LENGHT;AREA FOUND OUT OF LIMITS IAW SRM 53-00-03-1A-1 FIG.103;[03] VERIFIED APPLICABILITY FOR STR 26 R/H IAW SRM 53-00-03-2R-1 PAR. 4 FIG 205;[04] CUT AND REMOVED DAMAGED STRINGER SECTION BETWEEN BS 500D+11' TO 536 STR 26 R/H IAW SRM 53-00-03-2R-1 PAR 4 STEP B AND 51-40-02;[05] PARTIAL ENTRY STEPS 1 TO 3;[06] VERIFIED CORRECTIVE ACTION ITEM 1 - 5.;[07] HFEC INSPECTED CUT EDGE IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. EQUIP USED: NORTEC 600 ID: ATS1465;[08] UPDATED STEP 4;[09] RECEIVED NEW STRINGER SECTION P/N: HFAB53-STS-011 ; PO/N: 854521/1 FROM 7075T6 0.045' AND HAT SECTION P/N:HFAB53-HS-011 ; LOT : 1480602-1; PO/N: 854526/1 ; FROM 7075T6 0.050'   FABRICATED AND LOCATED AND DRILLED NEW STRINGER SECTION AND HAT SECTION AT FCB STR 26R/H BS 500D+5' TO 536; WL 153 . IAW SRM 53-00-03-2R-1 PAR 4 STEPS D -H.;
